Top answers from doctors based on your search:
Disclaimer

4 mg of koonipin for a month can i quit cold turkey

A 29-year-old male asked:
Dr. Larry Maturani
24 years experience Hospital-based practice
Withdrawal: Quitting as you have done after using alcohol so long may be sign of of other problems. You need blood work and may need to be on vitamins. When you ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 21-year-old female asked:
Dr. John Goldman
55 years experience Rheumatology
Yes: Is is a discontinuation syndrome. Fortunately you were on a low dose but you had it for 5 months. You are experiencing withdrawal symptoms due to y ... Read More
A 30-year-old female asked:
Dr. Michael Finkelstein
37 years experience Internal Medicine
Taper: Kl on opinion needs to be withdrawn slowly you can have seizures
Dr. Kenneth Adler
49 years experience Psychiatry
Check with your doct: Stopping .5 Klonopin (clonazepam) if only once daily should not cause problem. Anxiety may increase if no other treatment. Discuss with treating phys ... Read More
1
1 comment
1
1 thank
A 37-year-old female asked:
Dr. Linda Callaghan
53 years experience Addiction Medicine
Possibly.: The dose and length of time you've been taking Cymbalta also determines the severity of your discontinuation syndrome. The treatment is supportive in ... Read More
A 24-year-old female asked:
Dr. Eric Hempel
17 years experience Family Medicine
Ouch: This class of medication is difficult to stop due to it's withdraw effects. My recommendation would be to stick it out if you can. Now that you are ... Read More
A 19-year-old female asked:
Dr. Ayisha Gani
Specializes in Internal Medicine
Caffeine intake: What is on the chest? tightness? it is not related to the caffeine withdrawal, if you have history of asthma most likely from asthma, but have yourse ... Read More
A 39-year-old male asked:
Dr. John Munshower
30 years experience Family Medicine
Self medicating: You were apparently self medicating with the mj. You can see a dr. And tell them your history, get an evaluation, and they may be able to rx a medica ... Read More
A 39-year-old member asked:
Dr. Susan Woods
35 years experience Internal Medicine
Distract yourself: You were a light smoker, but could still be dependent on nicotine. Plus the daily routine of having a cigarette can be habit-forming - a psychological ... Read More
1
1 thank
A 28-year-old female asked:
Dr. John Gaffney
25 years experience Psychiatry
Depends: Depends on the reason you want to discontinue Lexapro (escitalopram) ... Always best to discuss with your doctor. If it's related to some side effect ... Read More
A 34-year-old female asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Suboxone & Psyche: Please see a doctor who specializes in additions. Guidance will help and also keep you safe. Later a clinical psychologist can help w/mental/emotion ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month